# SDR CA090715006

- Difficulty date: July 8, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,362 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7497 · Ignition System Wiring
- Part: Lead
- Condition: Chafed
- Location: Magneto
- Component: Magneto
- Component part number: 10600646201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OIL SOAKED POINTS CAUSING THE ENG NOT INCREASING RPM MORE THAN 2 PERCENT WHILE THE ENGINE TACH NEEDLE WOULD BOUNCE FROM 100 PERCENT TO 110 PERCENT.  UPON FURTHER REVIEW, DURING THE TEARDOWN, IT REVEALED ONE OF THE TACH LEAD WIRES HAD CHAFED THROUGH ON THE TACH POINTS OPPOSITE POST.
